Volumes 1 and 2-IJOPCA PDF Print E-mail
Friday, 12 March 2010 14:38

 Volumes 2009 and 2010

International Journal of Open Problems in Complex Analysis 

The exposition's quality and the novelty of perspective/problem is the main contribution of an article.   Each paper should include section, whose heading is "Open Problems".  There can be "Background" section before, and an optional "Preliminary Results" section after. The journal will be published 3 times per year. Two issues will make one volume.  The journal will be available on-line and will be also distributed to many universities and libraries around the world. To subscribe to this journal and receive the on-line version, please send a request directly to the Journal Secretary.

 

Vol. 1. No. 1. June, 2009

Table of Contents

Bounded Turning for Generalized Integral Operator

Maslina Darus, Rabha W. Ibrahim and Iqbal H. Jebril

 

Radius Problems of Certain Analytic Functions

Hiro Kobashi , Kazuo Kuroki , Hitoshi Shiraishi and Shigeyoshi Owa

 

Vol. 1. No. 2. November, 2009

Table of Contents

On Sufficient Conditions for Certain Subclass of Analytic

Functions Defined by Differential Salagean Operator

Adriana Catas and Alina Alb Lupas

 

On an Univalent Integral Operator

Georgia Irina Oros

 

Radius Properties of Certain Analytic Functions

Yutaka Shimoda ,Toshio Hayami , Yasunori Hashidume

and Shigeyoshi Owa

 

 Vol. 2. No. 1. March, 2010

Table of Contents

Certain Subclasses of Starlike Harmonic Functions Associated With a Convolution Structure

Gangadharan. Murugusundaramoorthy

 

Some Inclusion Properties for Certain Subclasses Defined  

by Generalised Derivative Operator and Subordination

Ma‘moun Harayzeh Al-Abbadi and Maslina Darus

 

 Certain Applications of Differential Subordination to Analytic Functions

Sukhwinder Singh, Sushma Gupta and Sukhjit Singh

 

 Subordination and Superordination Results of Non-Bazileviˇc  

Functions Involving Dziok-Srivastava Operator

S.P. Goyal, and Rakesh Kumar

 

Some Properties For An Integral Operator On The CVH(B)-Class

Nicoleta Breaz, Daniel Breaz, Mugur Acu

 

 

 Vol. 2. No. 2. July, 2010

Table of Contents

A Note On a Subclass of Analytic Functions Defined By Ruscheweyh Derivative

and Multiplier Transformations

Alina Alb Lupas

 

Subordination and Superordination Results for Analytic Functions Associated With

Convolution Structure

N. Magesh, G. Murugusundaramoorthy, T. Rosy and K. Muthunagai

 

A Class of Multivalent Functions Involving a Generalized Linear Operator and Subordination

Tariq O. Salim

 

A First Order Differential Subordination and Its Applications

Sukhwinder Singh, Sushma Gupta and Sukhjit Singh

 

On Univalence of a General Integral Operator

V.B.L. Chaurasia and Vishal Sax

 

Neighborhoods of Certain Classes of Analytic Functions of Complex Order with Negative Coefficients

Mousa S. Marouf, Tariq O. Salim and Jamal M. Shenan

 

A Multiplier Transformation Defined by Convolution Involving a Differential Operator

S. F. Ramadan and M. Darus

 

On a Subclass of Analytic Functions With Negative Coefficients Defined by a Fractional Differential Operator

Mousa S. Marouf

 

A Note on a Subclass of Analytic Functions Defined by Multiplier Transformations

Alina Alb Lupas

 

A Unified Class of Uniformly Convex Functions Involving Cho-Kim Operator

Shigeyoshi Owa, G.Murugusundarmoorthy, Thomas Rosy, and S. Kavitha

 

 

 

 Vol. 2. No. 3. November, 2010

Table of Contents

Extremal Function and Coefficient Inequalities

For Certain Analytic Functions

  

K. Hamai, T. Hayami, K. Kuroki and S. Owa

 

Partial Sums of Analytic Functions Involving

Generalized Cho-Kwon-Srivastava Operator

 

Afaf A. Ali Abubaker and M. Darus

 

Application of Differential Subordinations to

Some Properties of Linear Operators

 

F. M. Al-Oboudi and Z. M. Al- Qahtani

 

A Subclass of Close to Convex Functions

 

Sukhwinder Singh Billing

 

Angular Estimates For Certain

Analytic Univalent Functions

 

Ma‘moun Harayzeh Al-Abbadi and Maslina Darus

 

An Application of Differential Subordination

for Starlikeness of Analytic Functions

 

Sukhwinder Singh Billing

 

Certain Differential Inequalities of

Meromorphic Functions Associated With

Integral Operators

 

V. G. Gupta and Bhavna Sharma 

 

Last Updated on Sunday, 20 March 2011 20:48